# SDR USAA2014020600003

- Difficulty date: February 5, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 57,317 hours, 20,957 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Condition: Punctured
- Location: Apu
- Part time: 46,375 hours, 18,430 cycles
- Component: Apu
- Component part number: 38002784WGEN
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TOXIC FUMES IN CABIN DURING CLIMB & APPROACH.  FOUND HOLE IN APU PLENUM & BROKEN PLENUM LATCH MOUNT TIP.  REPLACED APU.
